Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Poincaré series on bounded symmetric domains


Author: Tatyana Foth
Journal: Proc. Amer. Math. Soc. 135 (2007), 3301-3308
MSC (2000): Primary 32N10; Secondary 32N05, 32N15
Published electronically: June 21, 2007
MathSciNet review: 2322762
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any holomorphic automorphic form of sufficiently large weight on an irreducible bounded symmetric domain in $ {\mathbb{C}}^n$, $ n>1$, is the Poincaré series of a polynomial in $ z_1$,...,$ z_n$ and give an upper bound for the degree of this polynomial. We also give an explicit construction of a basis in the space of holomorphic automorphic forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32N10, 32N05, 32N15

Retrieve articles in all journals with MSC (2000): 32N10, 32N05, 32N15


Additional Information

Tatyana Foth
Affiliation: Department of Mathematics, University of Western Ontario, London, Ontario N6A 5B7, Canada
Email: tfoth@uwo.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08862-4
PII: S 0002-9939(07)08862-4
Received by editor(s): October 6, 2005
Received by editor(s) in revised form: July 25, 2006
Published electronically: June 21, 2007
Additional Notes: The research of this author was supported in part by NSF grant DMS-0204154
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2007 American Mathematical Society